MathSciNet Relay Station
MathSciNet bibliographic data
MR140031 (25 #3455) 53.45
Aronszajn, N.; Krzywicki, A.; Szarski, J. A unique continuation theorem for exterior differential forms on Riemannian manifolds. Ark. Mat. 4 1962 417–453 (1962).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement